skin-hair-icon
Using betnovate c on face
I am using betnovate c on my face(1 year around) for controlling pimples and skin lightening when I stops using Betnovate C pimples comes out on my face and I uses it at night so please consult me what I have to do and my friends are telling me that Betnovate C is not good for continuous using
41669 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Please stop using betnovate c. cream as it contains strong steroids which can serious side effects in the long run. Steroid induced acne, photosensitivity, rosacea, atrophy, stretch marks, pigmentation, dryness etc to name a few side effects. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please send photos through online consult option for proper examination and treatment.
Answered
Flag this Answer
Flag this answer
10/13 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

How to control pimples on face What can i do for pimples on my face Vitamin c capsules for face
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.